# SDR IPXA2021082873240

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 23,832 hours, 14,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711113200000
- Condition: Cracked
- Location: Frm 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH FR44 FRAME FOOT FITTING HAS A CRACKACCOMPLISHED REPAIR PER EO A300-5310-46789-G APPENDIX K
